Nonexistence of derivations on transformation near-rings

Y. Fongand, W. F. Ke, C. S. Wang

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


Let G be an additive group. It is shown that the transformation near-ring M0(G) ={f: G→G| f(0) = 0} does not admit nonzero derivations.

Original languageEnglish
Pages (from-to)1423-1428
Number of pages6
JournalCommunications in Algebra
Issue number3
Publication statusPublished - 2000 Dec 1

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'Nonexistence of derivations on transformation near-rings'. Together they form a unique fingerprint.

Cite this